Alert archive / Puerto Rico / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS JSJ
NWS JSJ issued this flash flood watch at May 20, 2011, 2:44 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 2:44 AM CDT (07:44 UTC)
- Expired
- May 21, 2011, 2:31 AM CDT
- In force
- 24 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
551 WGCA62 TJSJ 200744 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 344 AM AST FRI MAY 20 2011 PRZ001>006-012-013-VIZ001-002-201945- /O.NEW.TJSJ.FF.A.0004.110520T0744Z-110521T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 344 AM AST FRI MAY 20 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTH CENTRAL... NORTHEAST...SAN JUAN AND VICINITY...SOUTHEAST AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH THIS EVENING * SOUTHEAST WINDS WILL MAINTAIN A VERY MOIST AIR MASS INTO THE REGION TODAY WHILE MID UPPER LEVEL TROUGH FROM THE BAHAMAS SOUTH INTO THE WESTERN CARIBBEAN WILL CONTINUE TO PROVIDE SUPPORT FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. RECENT HEAVY RAINS ACROSS THE EASTERN THIRD OF PUERTO RICO HAVE LEFT SOILS IN THAT AREA NEAR SATURATION AND ANY ADDITIONAL RAINS WILL TURN INTO RUNOFF. WIDESPREAD RAINFALL TOTALS OF THREE TO FIVE INCHES OF RAIN ARE EXPECTED WHICH COULD FALL IN A SHORT PERIOD OF TIME. THIS AMOUNT OF RAIN WILL CAUSE FLASH FLOODING OF SMALL STREAMS AND RIVERS AS WELL AS URBAN AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ ROSA
2 follow-up statements
251 WGCA62 TJSJ 201925 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 325 PM AST FRI MAY 20 2011 PRZ001>006-012-013-VIZ001-002-210800- /O.EXT.TJSJ.FF.A.0004.000000T0000Z-110521T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 325 PM AST FRI MAY 20 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 400 AM SATURDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...SAN JUAN AND VICINITY...SOUTHEAST AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS. * THROUGH 400 AM SATURDAY MORNING * THE COMBINATION OF A VERY MOIST AND UNSTABLE AIR MASS OVER THE LOCAL AREA...A MID TO UPPER LEVEL TROUGH FROM THE BAHAMAS SOUTH INTO THE WESTERN CARIBBEAN AND LOCAL EFFECTS...WILL CONTINUE TO PROVIDE SUPPORT FOR SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS THROUGH AT LEAST EARLY SATURDAY MORNING. RECENT HEAVY RAINS ACROSS THE WATCH AREA HAVE LEFT SOILS NEAR SATURATION AND RIVERS AT ABOVE NORMAL LEVELS...WITH ANY ADDITIONAL RAINS TURNING INTO RUNOFF. RAINFALL TOTALS OF 4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED...WHICH COULD ALSO FALL IN A SHORT PERIOD OF TIME. THIS AMOUNT OF RAIN WILL CONTINUE TO HAVE THE POTENTIAL TO CAUSE FLASH FLOODING OF SMALL STREAMS AND RIVERS AS WELL AS URBAN AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ BCS
090 WGCA62 TJSJ 210731 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 331 AM AST SAT MAY 21 2011 PRZ001>006-012-013-VIZ001-002-210845- /O.CAN.TJSJ.FF.A.0004.000000T0000Z-110521T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 331 AM AST SAT MAY 21 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS HAS BEEN CANCELLED. ALTHOUGH SHOWERS ARE STILL POSSIBLE TODAY...WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. THEREFORE...THE FLASH FLOOD WATCH IS CANCELLED. PLEASE REFER TO FLOOD STATEMENTS FOR RIVER FORECAST INFORMATION. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at May 19, 8:22 PM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, May 19, 8:22 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 922 PM AST THU MAY 19 2011 .UPDATE...WEAK RIDGING IN THE UPPER LEVELS ACROSS THE NORTHEAST CARIBBEAN AS UPPER TROUGH LIFTS SLIGHTLY FURTHER NORTH NORTHWEST OF THE REGION. HOWEVER THE MID LEVEL TROUGH EXTENDING SOUTHWARDS INTO THE WESTERN CARIBBEAN WILL LINGER ACROSS THE WINDWARD PASSAGE AND JUST WEST OF THE LOCAL AREA WELL INTO THE UPCOMING WEEKEND. THIS WILL RESULT IN CONTINUED WEST SOUTHWEST MID TO UPPER LEVEL WIND FLOW ACROSS THE REGION. MODELS CONTINUED TO SUGGEST ADDITIONAL SHORT WAVE PERTURBATIONS TO MOVE AROUND THE BASE OF THROUGH AND EVENTUALLY CROSS JUST NORTH OF THE ISLANDS OVER THE NEXT FEW DAYS. IN THE LOW LEVELS...A BROAD SURFACE TROUGH ACROSS THE EASTERN CARIBBEAN AND AN EASTERLY PERTURBATION WITH AXIS JUST SOUTH OF PUERTO RICO THIS EVENING...WILL CONTINUE TO INJECT COPIOUS AMOUNTS OF TROPICAL MOISTURE ACROSS THE REGION OVER THE NEXT 24-48 HOURS AS IT SLOWLY MOVED WEST NORTHWEST. THIS OVERALL PATTERN COMBINED WITH THE LOCAL AND DIURNAL INFLUENCES ACROSS THE ISLANDS WILL MAINTAIN A WET AND UNSTABLE WEATHER PATTERN WELL INTO THE WEEKEND. ALTHOUGH OCCASIONAL BREAKS IN CLOUD COVER CAN BE EXPECTED DURING THE DAYTIME...EXPECT AFTERNOON CONVECTION ACROSS MOST OF THE ISLANDS... ESPECIALLY ACROSS THE INTERIOR AND WEST SECTIONS OF PUERTO RICO ON FRIDAY. DURING THE OVERNIGHT HOURS...INTERVALS OF LIGHT TO MODERATE RAINFALL CAN BE EXPECTED ACROSS THE ISLANDS. MINOR CHANGES MADE TO THE INHERITED SHORT TERM FORECAST AS THE REST OF THE LONG TERM FORECAST LOOKS GOOD OR NOW. FORESEE NO REAL BREAK IN THE OVERALL WET WEATHER PATTERN UNTIL MONDAY OR TUESDAY OF NEXT WEEK WHEN MODELS SUGGEST A SHIFT IN THE TRADE WIND FLOW...AS THEY BECOME MORE EAST NORTHEAST AND SOME DRIER AIR FILTER IN FROM THE NORTH. THIS IS STILL A WAY OUT SO WILL SEE HOW THIS UNFOLDS OVER THE NEXT FEW DAYS. MOST RIVERS AND STREAMS IN PUERTO RICO REMAIN AT HIGH LEVEL AND SOIL ACROSS MUCH OF THE ISLANDS REMAIN FAIRLY SATURATED...THEREFORE ANY ADDITIONAL MODERATE TO HEAVY RAINFALL WILL LEAD TO QUICK RIVER RISES. THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN WILL ALSO REMAIN HIGH ACROSS MOST OF THE ISLANDS. THEREFORE RESIDENTS AND VISITORS ARE URGED TO TAKE THE NECESSARY PRECAUTIONS AND MONITOR THE LATEST WEATHER STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN SAN JUAN. && .AVIATION UPDATE...MVFR CONDITIONS ARE EXPECTED FROM TIME TO TIME ACROSS TKPK...TNCM...TJMZ...AND TJBQ THROUGH AT LEAST 20/10Z IN -SHRA/SHRA. BRIEF PERIODS OF MVFR CONDITIONS ARE EXPECTED TO OCCUR OVER TISX IN -SHRA. VFR CONDITIONS WILL PREVAIL ELSEWHERE THROUGH AT LEAST 20/12Z. WINDS WILL CONTINUE EAST SOUTHEAST AT 10 TO 15 KT FROM THE SURFACE UP TO 10K FEET...BECOMING SOUTHWESTERLY AND STRONGER ABOVE. && .PREV DISCUSSION... /ISSUED 251 PM AST THU MAY 19 2011/ SYNOPSIS...A BROAD HIGH PRESSURE OVER THE CENTRAL NORTH ATLANTIC WILL MAINTAIN A MODERATE TO LOCALLY FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS AT LEAST THROUGH SATURDAY. THE SURFACE TROUGH NOW CROSSING THE LOCAL ISLANDS WILL MOVE ACROSS THE REST OF THE LOCAL WATERS TONIGHT. DISCUSSION...SHOWERS ASSOCIATED TO THE LOW LEVEL DISTURBANCE... NOW LOCATED OVER THE VIRGIN ISLANDS...CONTINUED TO MOVE ON SHORE AND AFFECT THE EASTERN HALF OF PUERTO RICO...INCLUDING VIEQUES AND CULEBRA. THE COMBINATION OF SEA BREEZE AND DIURNAL HEATING ALSO DEVELOPED NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE INTERIOR...WESTERN AND NORTHERN PORTIONS OF PUERTO RICO ON FRIDAY...ONCE AGAIN THE DIURNAL HEATING WILL BE THE IGNITING FACTOR. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE INTERIOR AND WESTERN SECTIONS OF PUERTO RICO. IT WILL RAIN OVER SATURATED SOILS THEREFORE THE POTENTIAL FOR URBAN AND SMALL RIVER FLOODING REMAIN HIGH. THIS WEEKEND MOST ACTIVE WEATHER WILL OCCUR ACROSS THE INTERIOR AND WESTERN PORTIONS OF PUERTO RICO...BUT GENERAL TENDENCY IS FOR ACTIVITY TO GRADUALLY WEAKEN AND BECOME MORE SPARSE ACROSS THE ISLAND. AVIATION...BRIEF PERIODS OF MVFR CAN BE EXPECTED IN THE LEEWARD ISLANDS. IFR CONDITIONS OR LESS WILL BE SEEN IN INTERIOR PUERTO RICO THROUGH AT LEAST 19/22Z ASSOCIATED WITH AFTERNOON SHOWERS AND THUNDERSTORMS...BUT COASTAL TAF SITES WILL REMAIN GENERALLY VFR. MOUNTAIN OBSCURATIONS WILL LIKELY PERSIST THROUGH 20/08Z AS MORE SHOWERS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. MARINE...FOR THE NEXT SEVERAL DAYS...MARINERS SHOULD BE AWARE OF HEAVY SHOWERS AND STRONG THUNDERSTORMS ACROSS THE LOCAL WATERS. THESE STORMS WILL PRODUCE PERIODS OF HEAVY RAINFALL... GUSTY WINDS AND LOCALLY HIGHER WAVES. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 84 75 87 / 40 40 30 30 STT 76 84 75 87 / 60 50 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 71/09
Hazardous weather outlook, May 19, 5:22 AM CDT, 21 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 622 AM AST THU MAY 19 2011 AMZ710>745-PRZ001>013-201030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 622 AM AST THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR TODAY...ESPECIALLY OVER THE EASTERN THIRD OF PUERTO RICO EARLY THIS MORNING AND THEN OVER THE CENTRAL AND WESTERN INTERIOR...NORTHWEST AND NORTH CENTRAL SECTIONS OF PUERTO RICO AS WELL AS OVER PARTS OF THE SAN JUAN METRO AREA DURING THE LATE MORNING AND AFTERNOON HOURS. PERIODS OF HEAVY RAINFALL AND AT LEAST SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED IN A FEW LOCATIONS...WITH THE POTENTIAL FOR LOCALIZED FLASH AND RIVER FLOODING. ALSO...MUDSLIDES ARE POSSIBLE OVER AREAS OF STEEP TERRAIN. IN ADDITION...A COUPLE OF THUNDERSTORMS COULD BECOME LOCALLY STRONG...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF STRONG AND GUSTY WINDS AND POSSIBLY SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SATURATED SOILS AND THE DEVELOPMENT OF AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS WILL KEEP THE LOCAL AREA PRONE TO URBAN AND SMALL STREAM FLOODING...AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN...THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER HAZARDS WILL BE APPRECIATED OVER THE NEXT COUPLE OF DAYS. AMZ715-725-VIZ001-002-201030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 622 AM AST THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR OVER THE LOCAL ISLANDS TODAY. PERIODS OF HEAVY RAINFALL AND AT LEAST SOME MINOR URBAN AND GUT FLOODING ARE POSSIBLE IN A FEW LOCATIONS. IN ADDITION...A COUPLE OF THUNDERSTORMS COULD BECOME LOCALLY STRONG...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF STRONG AND GUSTY WINDS AND POSSIBLY SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SATURATED SOILS AND THE DEVELOPMENT OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL KEEP THE LOCAL AREA PRONE TO URBAN AND GUT FLOODING THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER HAZARDS WILL BE APPRECIATED OVER THE NEXT COUPLE OF DAYS.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:17 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 20, 7:21 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 8:38 AM CDT | Areal Flood Advisory | JSJ | 11 hr | |
| May 20, 8:59 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 9:33 AM CDT | Special Marine Warning | JSJ | 87 min | |
| May 20, 10:13 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 10:39 AM CDT | Flash Flood Warning | JSJ | 12 hr | |
| May 20, 11:43 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 20, 12:19 PM CDT | Areal Flood Warning | JSJ | 12 hr | |
| May 20, 12:42 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| May 20, 12:54 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 2:09 PM CDT | Flash Flood Warning | JSJ | 9 hr | |
| May 20, 2:45 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 20, 2:46 PM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| May 20, 4:01 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 20, 4:36 PM CDT | Special Marine Warning | JSJ | 54 min | |
| May 20, 5:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 5:34 PM CDT | Special Marine Warning | JSJ | 116 min | |
| May 20, 5:55 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 6:08 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 20, 6:52 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 20, 6:13 AM CDT | Areal Flood Advisory | JSJ | 105 min | |
| May 20, 3:18 PM CDT | Flash Flood Warning | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.